# SDR UALA2012030801522

- Difficulty date: March 8, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,914 hours, 15,384 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3800035120
- Part serial: 64
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG: "L ENG PRI CONT".  EPCS MSG: P SVA OR FCU-EEC. CLEARED MSG, RAN NR 1 ENG AT IDLE, NO MSG.  REPLACED NR 1 ENG SVA PER MM.  SEE FAULT ISOL 71 FIG 109.  ACCOMPLISHED TEST 14 AND 15 SEE JRH 2-5-92 AND JRH 2-5-64 AND JRH 2-5-35.  NO MSG. TAKEOFF POWER CHECK, OKAY.
